# SDR QXEA200701777

- Difficulty date: December 2, 2007
- Submitted: December 8, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft time: 20,834 hours, 30,072 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: PH11001DH
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - NR 2 AIRSPEED INDICATION FAILED FOR ABOUT 3 MINUTES DURING A SEVERE ICING ENCOUNTER.  MAINTENANCE REPLACED THE RT PITOT HEAD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
